# SDR SWAA2025090305368

- Difficulty date: August 17, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 29,556 hours, 14,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD ENTRY DOOR ASSIST HANDLE LOOSE.   THIGHTNED L1 FWD ENTRY DOOR ASSIST HANDLE IAW AMM 52-11-31-400-802.
